# SDR 2007UALA02264

- Difficulty date: June 26, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 53,150 hours, 19,471 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT, OP CHECK GOOD.
